Subscalarity of (p,k)-quasihyponormal operators

Sungeun Jung, Eungil Ko, Mee Jung Lee

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this paper, we show that every (p,k)-quasihyponormal operator has a scalar extension and give some spectral properties of the scalar extensions of (p,k)-quasihyponormal operators. As a corollary, we get that such an operator with rich spectrum has a nontrivial invariant subspace. Finally, we prove that the sum of a p-hyponormal operator and an algebraic operator which are commuting is subscalar.

Original languageEnglish
Pages (from-to)76-86
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - 1 Aug 2011


  • (p,k)-Quasihyponormal operator
  • Algebraic operator
  • Invariant subspace
  • P-Hyponormal operator
  • Subscalar operator


Dive into the research topics of 'Subscalarity of (p,k)-quasihyponormal operators'. Together they form a unique fingerprint.

Cite this